BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Other


Title
On the upcrossings of trigonometric polynomials with random coefficients.

Participants in the publication
Turkman, K.F. (Author)
Dep. Estatística e Investigação Operacional
CEAUL - Centro de Estatística e Aplicações

Date of Publication
2014

Publication Identifiers

Volume
12
Number
2

Starting page
135
Last page
155

Document Identifiers
URL - https://www.ine.pt/revstat/pdf/rs140203.pdf


Export

APA
Turkman, K.F., (2014). On the upcrossings of trigonometric polynomials with random coefficients.

IEEE
Turkman, K.F., "On the upcrossings of trigonometric polynomials with random coefficients.", 2014

BIBTEX
@misc{12022, author = {Turkman, K.F.}, title = {On the upcrossings of trigonometric polynomials with random coefficients.}, year = 2014 }